|Table of Contents|

 Global dynamics of the SIQ epidemic model with the B-D nonlinear incidence rate(PDF)

《纺织高校基础科学学报》[ISSN:1006-6977/CN:61-1281/TN]

Issue:
2016年03期
Page:
312-318
Research Field:
Publishing date:

Info

Title:
 Global dynamics of the SIQ epidemic model with the B-D nonlinear incidence rate
Author(s):
 MA Fangqiang FENG XiaozhouMA Xiaoli
 College of Science,Xi’an Technological University, Xi’an 710032, China
Keywords:
 nonlinear incidence rate threshold value equilibrium point globally stable
PACS:
O 175.26
DOI:
10.13338/j.issn.1006-8341.2016.03.007
Abstract:
The global stability of the SIQ epidemics model with the B-D nonlinear incidence rate is researched. The threshold value R have been obtained and it shows that there is only a diseasefree equilibrium point when R<1, and there is also an endemic equilibrium point if R>1. With the help of Lyapunov function, some results about the global stability of disease free and endemic equilibrium points have been established, which are applicable for non-monotone, non-concave incidence rate.

References:

 [1] ZEUZEM S,SCHMIDIT J M,LEE J H,et al.Dynamics of hepatitis B virus infection in vivo[J].Hepatology,1997,27(3):431-436.
[2] NOWAK M A,BONHOEFFER S,HILL A M,et al.Viral dynamics in hepatitis B virus infection[J].Proceedings of the National Academy of Sciences of USA,1996,93(9):4398-4402.
[3] NOWAK M A,MAY R M.Viral dynamics[M].Oxford:Oxford University Press,2000.
[4] Van LENTEREN J C,WOETS J.Biological and integrated pest control in reenhouses[J].Annual Review of Entomology,1988,33:239-250.
[5] BARCLAY H J.Models for pest control using predator release,habitat management and pesticide release in combination[J].Journal of Applied Ecology,1982,19(2):337-348.
[6] XIAO Y N,Van Den BOSCH f.The dynamics of an eco-epidemic model with biological control[J].Ecological Modelling,2003,168(12):203-214.
[7] TANG S Y,CHEN L S.The periodic predator-prey lotka-volterra model with impulsive effect[J].Journal of Mechanics in Medicine &amp; Biologyl,2002,2(4):267-296.
[8] TANG S Y,XIAO Y N,CHEN L S,et al.Integrated pest management models and their dynamical behaviour[J].Bulletin of Mathematical Biology,2005,67(1):115-135.
[9] TANG S Y,XIAO Y N,CHEKE R A.Multiple attractors of host-parasitoid models with integrated pest management strategies:Eradication,persistence and outbreak[J].Theoretial Polpulation Biology,2008,73(2):181-197.
[10] XIANG Z Y,SONG X Y.The dynamical behaviors of a food chain model with impulsive effect and Ivlev functional response[J].Chaos Solitons &amp; Fractals,2009,39(5):2282-2293.
[11] TANG S Y,TANG G Y,CHEKE R A.Optimum timing for integrated pest management:Modeling rates of pesticide application and natural enemy releases[J].Journal of Theoretical Biology,2010,264:623-638.
[12] 马艳丽,徐文雄,王春生.具有预防接种和隔离措施的SEIQR传染病模型[J].西安工程大学学报,2011,25(1):90-94.
MA Yanli,XU Wenxiong,WANG Chunsheng.Global stability of SEIQR epidemiological model with vaccination and segregation[J].Journal of Xi’an Polytechnic University,2011,25(1):90-94.
[13] LI C T,TANG S Y.The effects of timing of pulse spraying and releasing periods on dynamics of generalized predator-prey model[J].International Journal of Biomathematics,2012,5(1):1-27.
[14] 胡新利. 潜伏期具有传染力的传染病模型分析[J].西安工程大学学报,2012,26(6):807-810.
HU Xinli.Analysis of the epidemic model with latency and quarantine[J].Journal of Xi’an Polytechnic University,2012,26(6):807-810.
[15] 胡新利,金上海.具有阶段结构的捕食-食饵模型的稳定性及Hopf分支[J].纺织高校基础科学学报,2015,28(2):193-197.
HU Xinli,JIN Shanghai.Stability and Hopf bifurcation of a predator-prey model with atage structure[J].Basic Sciences Journal of Textile Universities,2015,28(2):193-197.
[16] 王丽丽,徐瑞.一类具有治愈率的HBV病毒感染模型的全局稳定性[J].生物数学学报,2014,29(2):253-258.
WANG Lili,XU Rui.Global stability of an HBV infection model with cure rate[J].Journal of Biomathematics,2014,29(2):253-258.
[17] 陈晓,闵乐泉,孙起麟.改进的HBV感染模型动力学分析及数值模拟[J].生物数学学报,2013,28(2):278-284.
CHEN Xiao,MIN Lequan,SUN Qilin.Dynamics analysis and numerical simulation of an anmended HBV infection model[J].Journal of Biomathematics,2013,28(2):278-284.
[18] 周艳丽,张卫国,原三领.一类随机SIRS传染病模型的持久性和灭绝性[J].生物数学学报,2015,30(1):79-92.
ZHOU Yanli,ZHANG Weiguo,YUAN Sanling.Persistence and extinction in stochastic SIRS epidemic model[J].Journal of Biomathematics,2015,30(1):79-92.

Memo

Memo:
-
Last Update: 2016-10-08